Eigenvalues and the diameter of graphs

Research output: Contribution to journalArticleScientificpeer-review

263 Downloads (Pure)
Original languageEnglish
Pages (from-to)33-44
Number of pages11
JournalLinear and Multilinear Algebra
Volume39
Issue number1-2
Publication statusPublished - 1995

Cite this

@article{ffdafbe6faa342af8448e44e7b74cc5b,
title = "Eigenvalues and the diameter of graphs",
author = "{van Dam}, E.R. and W.H. Haemers",
note = "Pagination: 11",
year = "1995",
language = "English",
volume = "39",
pages = "33--44",
journal = "Linear and Multilinear Algebra",
issn = "0308-1087",
publisher = "Taylor and Francis Ltd.",
number = "1-2",

}

Eigenvalues and the diameter of graphs. / van Dam, E.R.; Haemers, W.H.

In: Linear and Multilinear Algebra, Vol. 39, No. 1-2, 1995, p. 33-44.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Eigenvalues and the diameter of graphs

AU - van Dam, E.R.

AU - Haemers, W.H.

N1 - Pagination: 11

PY - 1995

Y1 - 1995

M3 - Article

VL - 39

SP - 33

EP - 44

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

SN - 0308-1087

IS - 1-2

ER -